My granddaughter 3 1/2 years old has juvenile diabetes (Type 1). She was diagnosed about 2 months ago.
She also has had a few very bad stomach aches since she was diagnosed with this. There has to be a connection with the sugar levels, ketone levels something!! Is there anyone out there, maybe a doctor that reads these, that has knowledge of what could be happening to all of these kids. I know from witnessing an episode of a bad stomach ache that it is very painful for them.
From personal experience having elevated b/g and/or keytones can make you stomach upset and nauseous. I would definitely bring this to her endocrinologist's attention because there could be other factors that could come into play, like celiac disease for instance. I hope she gets better!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.